# SDR DALA2023112809746

- Difficulty date: November 21, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 112,556 hours, 16,748 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 CHECK FOUND LEFT SIDE VERTICAL STABILIZER POSITION TO FUSELAGE 17 INCH AND TO LEADING EDGE 36 INCH DELAMINATION ABOUT LENGTH * WIDETH IS 16*11 INCH. CORRECTIVE ACTION: REPAIRED LEFT SIDE VERTICAL STABILIZER POSITION TO FUSELAGE 17 INCH AND TO LEADING EDGE 36 INCH DELAMINATION AS PER B767-300 SRM 55-30-01-2R-1 AND SRM 51-70-10-2R-4 (0075228)
